# SDR DALA2024022002327

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PREVIOUS REPAIR DOUBLER ON AFT CARGO COMPARTMENT DOOR JAMB PAN. SUMMARY OF NRC 00137: CORROSION LEVEL 2. FWD PREVIOUS REPAIR DOUBLERS ON AFT CARGO COMPARTMENT DOOR JAMB PAN WERE REPLACED PER B717 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. PERFORM GVI ON REPAIR DOUBLER ON AFT CARGO COMPARTMENT DOOR JAMB PAN EVERY C CHECK PER B717 SRM 53-20-15-2R PROCEDURE 7. (LP #0209647)
